Discussion in 'Miscellaneous' started by Crusher Disciple, Apr 16, 2009.
So is this gonna be like the new drunkl thread?
I took 2 at once. The package said I could.
Turns out two is the magic number.
Who brought the bean dip? Did you remember to bring Fritos too? I can't drive to Walgreens in my condition.
I'd walk but I think the pharmacist would recognize me. And Target's out since I just bought some of the sweet stuff this afternoon.
i'll come over and bring the cheesecake
And for the love of GOD, bring shameless a bathing suit!
*uncrosses legs, recrosses them* What?
*sigh* Now you made me throw up on the cat.
There's nothing worse than a dirty pussy.
I'm gonna need another 1 or 2 in a little bit. Gonna have to go to bed soon.
Aww, you're gonna miss all the fun.
Welbutrin gave me a mild seizure once, I'm told. I don't actually remember it. But the collection of medications I was on for bi-polar when I was younger was impressive, and that's the only real side effect I've ever noticed.
Well whenever I started taking Ritalin my spine felt a little weird, but that went away after I got used to it. That's about it. Welbutrin also suppressed my appetite for a couple months, and I finally came close to being at a healthy weight for my height, but eventually my appetite returned and I gained back every pound I lost and then some.
Sudafed? Phhfft. Girlfriend, puh-leeze.
Trying going to the ER, and having a double IV of morphine. Now THAT'S when you can talk about "the pretty colors."
But most OTC medicines are pretty useless, unless you plan on constructing your own meth lab. Unless you're doing double-shots of regular, nightime, nasty-ass green NyQuil, you're not going to get any real buzz off of OTC medicine. (Forget Dayquil. That shit's for pussies )
Then again, if you're downing those Sudafed with a couple of Manhattan's...then, well,.... dance away, my friend. You won't remember what you did, anyway.
"What did i do to deserve this flat, flavorless Manhattan?"
Never had a problem with Sudafed. The only thing that ever messed with my head was morphine (saw a large, shiny purple dragon ) and the morning after pill (mis-read the instructions and flaked out! )
Mmmm ... the land of chocolate.
Nice thread. Hope you're alright, CD.
Hmm I'm going to assume Sudafed is not the same thing in the US as it is here. Here it's a fairly mild nasal decongestant, I've never noticed a side effect from it and it's available off the shelf.
I assume they still use pseudoephedrine in US sudafed if it's having that effect! They changed the active ingredient in the UK version after it was pointed out it was a simple reduction reaction away from Methamphetamine-D...
Nope, it's the same stuff.
They sell the older version behind the counter, but the "side effects" are the same as the new stuff.
What are the possible side effects of pseudoephedrine?
My point was that pseudoephedrine is no longer used in the UK version of Sudafed, it's been replaced by phenylephrine and marketed as 'non drowsy Sudafed'.
Separate names with a comma.